# SDR SWAA2022091251933

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 60,873 hours, 36,447 cycles
- System (JASC): 2613 · Overheat Detection
- Part: None
- Part number: 90201601
- Part serial: 2634
- Condition: Overheated
- Location: #2 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OVERHEAT DURING START HAS TONS OF HISTORYPLEASE CHECK PNEUMATIC PLUMBING AND CONNECTIONS FOR ENG START SYSTEM REF FIM 26-10 TASK 811 IF NO FAULTS FOUND ACCOMPLISH ENGINE FIRE DETECTION LOOP RESISTANCE SYSTEM TEST REF AMM 26-11-00-730-801 / [01] VERIFIED #2 ENGINE 'A' LOOP OVERHEAT DET SHOWS OVERHEAT FAULT. PLACED #2 ENGINE OVHEAT DET SWITCH TO 'B' LOOP & SYSTEM OPS CK'D O.K. PER AMM 26-11-00. O.K. TO CON'T PER MEL 26-2-01; SP#1; AUTH #88064;[02] TROUBLESHOT PER FIM 26-10 TASK 811 ON THE #2 ENG. PERFORMED INSPECTION OF BLEED DUCTS; NO DEFECTS FOUND. PERFORMED RESISTANCE TEST OF ENGINE FIRE SENSING LOOPS; NO DEFECTS FOUND. PERFORMED GVI OF ENGINE FIRE SENSING LOOPS AND THE FAN LOWER SENSING LOOP TO HAVE PHYSICAL DAMAGE. REMOVED AND REPLACED #2 ENG LOWER FAN FIRE SENSING LOOP ASSY PER AMM 26-11-01. PERFORMED 2 CONSECUTIVE ENGINE STARTS WITH NO OVERHEAT INDICATION. OPS CHECK GOOD.
